# SDR UPS08M51827

- Difficulty date: January 3, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LHW LE FIXED WING APPROX STA XORS 577 INNER SKIN FOUND CRACKED.  FASTENERS AT CRACKED AREA AT LHW LE FIXED WING STA XORS 577 INNER SKIN AREA REMOVED PER SRM51-35-01 V.II R35 AND CRACKED AREA AT XORS 577 TRIMMED OUT PER SRM 57-10-00 V.I FIG R40.  NEW REPAIR DOUBLER 01EA, REPAIR FILLER 01EA AND 04 EA REPAIR ANGLES FAB AND INSTALLED PER SRM 57-10-00 FIG 27 VOL I REV 40.
